Unexplalined stretch marks appeared on my calves

Posted by barbark3 @hcgardner1, Jun 2 4:50pm

I had stretch marks appear on on of my calves. I haven’t gained or lost weight nothing drastic but i’m so confused it’s red and i dont know.

Interested in more discussions like this? Go to the Skin Health group.

@hcgardner1, I think that stretch marks on the calves can also be caused by some topicals according to what I've read.
"Stretch marks sometimes appear when you rapidly gain or lose weight. Teenagers may also notice stretch marks after a sudden growth spurt. Corticosteroid creams, lotions, and pills can contribute to stretch marks by decreasing your skin's ability to stretch." — Stretch Marks: How to Get Rid of Them, Causes, and More – Healthline: https://www.healthline.com/health/stretch-marks

Have you checked with your doctor or a dermatologist?

REPLY

What kind of medicine can cause this? only things ive taken in the past month are ibuprofen, allergy medicine, and antibiotics. I moved to a different country two months ago and from my experience so far the doctors here play the guessing game when it comes to diagnosing and treating people.

REPLY
@hcgardner1

What kind of medicine can cause this? only things ive taken in the past month are ibuprofen, allergy medicine, and antibiotics. I moved to a different country two months ago and from my experience so far the doctors here play the guessing game when it comes to diagnosing and treating people.

Jump to this post

Here's some information on the topic – What Medications Can Cause Hair Loss, and What Can You Do About It?: https://www.healthline.com/health/medications-that-cause-hair-loss

REPLY
Please sign in or register to post a reply.
  Request Appointment